MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA TUBE ASSEMBLY MIN 520MM LENGTH-STERILE FOR 314.743; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA TUBE ASSEMBLY MIN 520MM LENGTH-STERILE FOR 314.743; REAMER
Model Number 314.746S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hrx.Manufacturing location: supplier: (b)(4) / inspected, packaged and released by: (b)(4).Release to warehouse date: june 29, 2020.Expiration date: may 31, 2022.Part: 314.746s, ria tube assembly min 520mm length-sterile for 314.743.Lot: 42p3106 (sterile).Production order traveler met all inspection acceptance criteria.Certificate of analysis supplied by (b)(4) was reviewed and determined to be conforming.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Sterilization control number (scn) (b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Customer quality investigation: the instrument(s) was not returned, and the investigation will be completed based on the received image(s).The image(s) was reviewed, and the complaint condition was confirmed, as the image showed the reamer head stuck on the tube assembly.Additionally, a portion of the distal plastic assembly on the tube has broken off.As the instrument(s) was not returned, an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed an no issues were noted.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint as the circumstances during the time of the event are unknown.No new malfunctions were observed during this investigation that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal of non-synthes antibiotic tibia nail.During the procedure, the reamer/irrigator/aspirator (ria) assembly got stuck on the suprapatellar sleeve assembly.The surgeon pulled aggressively, and the reamer head became detached from the ria tube assembly.The ria reamer head was easily retrieved by pulling out the reaming wire and a section of plastic was sheared off the ria tube assembly, which was found inside the suprapatellar sleeve.The procedure successfully completed with a fifteen (15) minute delay.The patient had an infection.This report is for a ria tube assembly.This is report 1 of 1 for (b)(4).

Brand Name
RIA TUBE ASSEMBLY MIN 520MM LENGTH-STERILE FOR 314.743
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11776822
Report Number2939274-2021-02221
Device Sequence Number19617619
Product Code HTO
UDI-Device Identifier10886982189080
UDI-Public(01)10886982189080
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number314.746S
Device Catalogue Number314.746S
Device Lot Number42P3106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/05/2021
Patient Sequence Number1
Patient Age52 YR